MAUDE Adverse Event Report: TIDI PRODUCTS LLC GRIP-LOK CVC SECUREMENT DEVICE STERILE, MEDIUM; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GRIP-LOK CVC SECUREMENT DEVICE STERILE, MEDIUM; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3601CVC
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Complaint#: (b)(4) this product does not hold the picc line secure in place the line was still able to move.Risk of picc line traveling.Recurring issue.
 
Additional Manufacturer Narrative
H3: product is scheduled to be returned but has not been received by manufacturer at the time of this report.Therefore, this report is based solely on the information provided by the customer.Complaint was reported to the manufacturer by mcarthur medical, a canadian importer for grip-lok devices.Additional information related to the incident was requested, along with return samples for evaluation.The importer reached out to their customer service department to contact the customer, since this product has been provided as a sub ¿ ie.They are new users.Unknown if training was received when the sub was offered.As of march 7, 2024, no new information has been received, nor has the return samples been provided.At this time, there is no evidence that a manufacturing error contributed to the reported failure.Based on historical complaint data and information currently available, likely root cause is due to new users and device training issues.Based on similar complaints for this failure mode and sales for this product family, this issue has a complaint rate of 0.012% during that time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
GRIP-LOK CVC SECUREMENT DEVICE STERILE, MEDIUM
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18870783
Report Number2182318-2024-00018
Device Sequence Number14195777
Product Code KMK
UDI-Device Identifier00618125135011
UDI-Public00618125135011
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3601CVC
Device Catalogue Number3601CVC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown